# SDR USAA2009070191654

- Difficulty date: June 17, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 20,676 hours, 7,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC4 - MAJOR REPAIR - GALVANIC CORROSION ON LOWER L-2 DOOR SILL AT FR66, S23L, Y1732.  REPAIRED LOWER L-2 DOOR SILL AT FR66, S23L, Y1732 IAW SRM 53-41-14.
